# SDR 9707051153

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: LD
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

AFTER LANDING WHILE COMING OUT OF ENGINE REVERSE THRUST, THE NR 3 ENGINE EGT BEGAN TO EXCEED LIMITS.  ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED ENGINE PER MM 72-00-00, PG 227.  NO DISCREPANCIES WERE NOTED.
